I'm taking Cymbalta and Vistaril for my anxiety and panic disorder and I read that Pristiq has major interactions with both of these medications. Should I contact my doctor about what I read or don't take Pristiq while I'm on Cymbalta and Vistaril?
Interactions with medication?
Question posted by Manda92smith on 17 Sep 2021
Last updated on 17 September 2021 by Pike Dude
Don't take any psych meds without consulting with an MD for there can be nasty interactions.
Aside from the dizziness and drowsiness that this combination can cause you're probably more concerned about serotonin syndrome which is a very rare but serious condition. Your doctor is likely aware of the risk and has determined that the benefit outweighs the risk; still you should get in contact with them for professional advice.
Have you already started the Pristiq or not? If you've been taking it for awhile and stop it abruptly you might experience some discontinuation symptoms.
That all having been said, you should call the doctor for your own peace of mind. These links may help:
Definitely speak with your physician or your pharmacist. Vistaril has moderate interactions with the other two, however there is a major interaction between pristiq and cymbalta.
I’ve taken vistaril with buspirone and it completely darn near knocked me out. I hope this helps, good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.